# SDR HEEA076584

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,326 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 204040620011
- Part serial: A657
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEIGHT MISSING. REPLACED WITH SERVICEABLE PART.
